# SDR UIEA2018040300528

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 62,784 hours, 9,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FWD CANTED BULKHEAD CTR TANK JETTISON PUMP BONDING ATTACHED AREAS FOUND CORRODED.  CORROSION REMOVED AND CHECKED WITHIN LIMITS SRM 57-10-10-1A-2, DAMAGE 2.
